Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Vagina red, sore after having rough sex. Herpes? Have crohns disease, on asacol, azathioprine

i been with new guy for 3 wks and have had sex a few times but last time was rough and for quite awhile . was sore in the morning as sex was quite dry at times , been to docs as painful she said i looked red and sore and she found 1 small sore spot with a posible small spot/ blister so she wants me to get checked out at clinic. i do have crohns disease and bk on asacol and azathioprine , i dont have any othe symptoms but am scarred it may be herpies could ther be another answer to my symptoms
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello ma'am.

Although blisters in and around the genital region should always be considered for herpes, you have very clearly metioned a history of poor lubrication and rough sexual intercourse. This could very easily result in vaginal soreness and even blisters.

It would obviously be considered protocol to screen for herpes, but with the given history youe presentation is more likely to be due to the rough sexual act.

Please go ahead with the screening as this will get rid of your concerns and fears. And from next time onwards please make sure you are well lubricated. There are various safe and sterile lubricants available in the market.

Hope this helps.

Best wishes.
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor